MathSciNet Relay Station
MathSciNet bibliographic data
MR1986054 (2004d:35142) 35K65 (35B05 35K55)
Deng, Weibing; Li, Yuxiang; Xie, Chunhong Existence and nonexistence of global solutions of some nonlocal degenerate parabolic equations. Appl. Math. Lett. 16 (2003), no. 5, 803–808.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement